RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 4(328), Pages 171–172 (Mi umn197)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The conformal type and isoperimetric dimension of sub-Riemannian manifolds

V. A. Zoricha, V. M. Kesel'manb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Kemerovo State University

DOI: https://doi.org/10.4213/rm197

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:4, 860–861

Bibliographic databases:

MSC: Primary 53A30; Secondary 58A99
Accepted: 03.06.1999

Citation: V. A. Zorich, V. M. Kesel'man, “The conformal type and isoperimetric dimension of sub-Riemannian manifolds”, Uspekhi Mat. Nauk, 54:4(328) (1999), 171–172; Russian Math. Surveys, 54:4 (1999), 860–861

Citation in format AMSBIB
\Bibitem{ZorKes99}
\by V.~A.~Zorich, V.~M.~Kesel'man
\paper The conformal type and isoperimetric dimension of sub-Riemannian manifolds
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 4(328)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn197}
\crossref{https://doi.org/10.4213/rm197}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741293}
\zmath{https://zbmath.org/?q=an:0990.53020}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..860Z}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 4
\pages 860--861
\crossref{https://doi.org/10.1070/rm1999v054n04ABEH000197}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000085500400022}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033270264}


Linking options:
  • http://mi.mathnet.ru/eng/umn197
  • https://doi.org/10.4213/rm197
  • http://mi.mathnet.ru/eng/umn/v54/i4/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zorich, V. M. Kesel'man, “The isoperimetric inequality on sub-Riemannian manifolds of conformally-hyperbolic type”, Russian Math. Surveys, 55:6 (2000), 1172–1173  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:223
    Full text:77
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019